Follow
Gaston Mandata N'Guerekata
Gaston Mandata N'Guerekata
University Distinguished Professor, Morgan State University
Verified email at morgan.edu
Title
Cited by
Cited by
Year
Topics in fractional differential equations
S Abbas, M Benchohra, GM N'Guérékata
Springer Science & Business Media, 2012
7492012
Almost automorphic and almost periodic functions in abstract spaces
GM N'Guérékata
Springer Science & Business Media, 2013
6482013
Topics in almost automorphy
GM N'guérékata
Springer Science & Business Media, 2007
4542007
A Cauchy problem for some fractional abstract differential equation with non local conditions
GM N’Guérékata
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 1873-1876, 2009
3572009
Advanced fractional differential and integral equations
S Abbas, M Benchohra, GM N'Guerekata
(No Title), 2014
3482014
Existence of the mild solution for some fractional differential equations with nonlocal conditions
GM Mophou, GM N’Guérékata
Semigroup Forum 79, 315-322, 2009
1862009
Weighted pseudo almost automorphic functions and applications to abstract differential equations
J Blot, GM Mophou, GM N’guérékata, D Pennequin
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 903-909, 2009
1742009
Stepanov-like almost automorphic functions and monotone evolution equations
GM N’Guérékata, A Pankov
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2658-2667, 2008
1722008
Almost automorphic solutions of semilinear evolution equations
J Goldstein, G N’Guérékata
Proceedings of the American Mathematical Society 133 (8), 2401-2408, 2005
1392005
Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations
GM N’Guérékata
Semigroup Forum 69, 80-86, 2004
1352004
Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay
GM Mophou, GM N’Guérékata
Applied Mathematics and Computation 216 (1), 61-69, 2010
1322010
Some properties of pseudo-almost automorphic functions and applications to abstract differential equations
J Liang, GM N’Guérékata, TJ Xiao, J Zhang
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2731-2735, 2009
1182009
Almost automorphic solutions of evolution equations
T Diagana, G Nguerekata, N Minh
Proceedings of the American Mathematical Society 132 (11), 3289-3298, 2004
1102004
Bounded mild solutions for semilinear integro differential equations in Banach spaces
C Lizama, GM N’Guérékata
Integral Equations and Operator Theory 68 (2), 207-227, 2010
982010
Optimal control of a fractional diffusion equation with state constraints
GM Mophou, GM N’Guérékata
Computers & Mathematics with Applications 62 (3), 1413-1426, 2011
842011
Existence of weighted pseudo-almost periodic solutions to some classes of differential equations with Sp-weighted pseudo-almost periodic coefficients
T Diagana, GM Mophou, GM N’Guérékata
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 430-438, 2010
802010
On integral solutions of some nonlocal fractional differential equations with nondense domain
GM Mophou, GM N’guérékata
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4668-4675, 2009
772009
Mild solutions for semilinear fractional differential equations.
GM Mophou, GM N'Guerekata
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
742009
Sur les solutions presque automorphes d’équations différentielles abstraites
GM N’Guérékata
Ann. Sci. Math. Québec 5 (1), 69-79, 1981
721981
Stepanov-like almost automorphic functions and applications to some semilinear equations
T Diagana, GM N’Guérékata
Applicable Analysis 86 (6), 723-733, 2007
712007
The system can't perform the operation now. Try again later.
Articles 1–20